No Cover Image

Journal article 1096 views

Comparison Theorem for Stochastic Differential Delay Equations with Jumps

Jianhai Bao, Chenggui Yuan Orcid Logo

Acta Applicandae Mathematicae, Volume: 116, Issue: 2, Pages: 119 - 132

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1007/s10440-011-9633-7

Published in: Acta Applicandae Mathematicae
Published: 2011
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 119
End Page: 132